T Nation

Sensitivity to Gyno


#1

Ive been on 200mg a week of Test C and it seems I have to take at least 1mg of Arimidex ED to prevent discomfort and swelling behind my left nipple. There’s a small hard like ball that comes and goes. Some days hurt less than others but as Ive read around this is a pretty high dose of arimidex, esp when on a considerably low dose of test C. Just curious to see if anyone had any answers or may have experienced similar issues and how to fix it. Luckily the lump doesn’t get too big but its really uncomfortable, esp when i try to run or do anything plyometric. Thanks for anyone you helps. Oh and if it helps I’m 36, 5’6 and weigh about 195# and about 12% bf. Thanks


#2

Can you post all labs, not just hormones, with ranges?

We would expect that that amount of T would require 2mg/week anastrozole. You do have something unusual going on. What other meds? SERMs? hCG?

195# is quite heavy for 5’6" and 12%. Please provide more history. Have prior events seeded this gyno?

What if your E2 is single digits now?
Do your joints hurt?

Please read the stickies found here: About the T Replacement Category

  • advice for new guys - need more info about you
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Evaluate your overall thyroid function by checking oral body temperatures as per the thyroid basics sticky. Thyroid hormone fT3 is what gets the job done and it regulates mitochondrial activity, the source of ATP which is the universal currency of cellular energy. This is part of the body’s temperature control loop. This can get messed up if you are iodine deficient. In many countries, you need to be using iodized salt. Other countries add iodine to dairy or bread.

KSman is simply a regular member on this site. Nothing more other than highly active.

I can be a bit abrupt in my replies and recommendations. I have a lot of ground to cover as this forum has become much more active in the last two years. I can’t follow threads that go deep over time. You need to respond to all of my points and requests as soon as possible before you fall off of my radar. The worse problems are guys who ignore issues re thyroid, body temperatures, history of iodized salt. Please do not piss people off saying that lab results are normal, we need lab number and ranges.

The value that you get out of this process and forum depends on your effort and performance. The bulk of your learning is reading/studying the suggested stickies.


#3

I guess i could add that my libido and my erections are Good as well.


#4

Unfortunately I do not have any labs. I’m a veteran and usually go through VA for medical. I have been on HGH for a couple months and I started getting numb hands and like a burn/ice sensation that would wake me up so I stopped that and it went away after some weeks. I’ve been using arimidex 1mg every day for a month or so as it helped keep down my gyno. About 3 weeks ago I felt like my body went through a flush or something. I lost size, weight and strength very fast. I thought it was because mu supplier sent me 2 bottle of Test P so I decided to use them and thought it was body reacting to the switch. But even before that I had been using quite a lot of Arimidex to keep my sensitivity down. Oh and i was getting weird and random cramps. That’s pretty much over with sense I got back to Test C and Ive started to harden back up but I have noticed my shoulders can get achy quick. But it doesn’t feel like joints as much as it feels like the tendons are inflamed. Sunday I could barely use my arm and today there’s practically very little pain, only when performing external rotation of the joint. Idk if any of this helps identifying anything but hopefully I can get pointed in the right direction. I’ll have to look around and see if I can get some blood work done elsewhere just to see what my levels are.


#5

Joint issues can come with low E2. You need to alter your approach to these concerns.


#6

Hey brother I’m about to order some blood work just curious if I’m getting the right tests done. There’s an advanced trt panel Here
https://www.accesalabs.com/TRT-Blood-Test-Advanced-Panel

Can you please let me know if this looks good? Thanks again for all your help


#7

You’re driving your estrogen into the floor, when my E2 was in the single digits I had painful/popping joints. 1mg of arimidex everyday is the most insane dose I’ve heard of yet. When I first read you were taking 1mg arimidex everyday I just about fell out of my chair!


#8

Lmao yeah I have a lot of popping going on in both shoulders and my left knee now. But if I don’t take the arimidex the gyno gets painful :confounded:. So I’m like stuck between a rock and a hard place right now. If it’s not estrogen causing my gyno idk what else I can do? Any clue on something I may be doing that’s causing my gyno? Like a preworkout messing with my adrenal glands or something? SHoot idk


#9

Oh and there’s been days where I’ve had to take 2mg of arimidex to alleviate the swelling behind my left nipple.


#10

Everything is returning to Normal after switching to clomid as I had it on hand. Maybe a day or two after creating this forum my joints started popping and gyno was painful although not really big. Without the bloodwork I can only assume my estrogen levels were so low and something else was causing gyno to be painful. Idk what but switching has alleviated the pain and I was actually able to workout for the first time yesterday. I even took some joint supplements which seemed to really help out too. I’m just hoping that anyone else with my issues can find this thread and help. Even though I stared arimidex at the beginning it did not prevent gyno like everyone said, I guess things work differently for people.